Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 4, Pages 775-794
http://dx.doi.org/10.1155/S0161171281000604

Fast methods for the solution of singular integro-differential and differential equations

Department of Mathematics, Faculty of Science, Cairo University, Giza, Egypt

Received 3 July 1979

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. F. Abd-Elal, “Fast methods for the solution of singular integro-differential and differential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 4, pp. 775-794, 1981. https://doi.org/10.1155/S0161171281000604.